# SDR UPS06845982

- Difficulty date: January 5, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1750 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REPAIR SURVEY OF THE PRESS FUSELAGE AREA FOUND FUSELAGE EXTERIOR SKIN EXISTING DOUBLER HAS SHORT ED FASTENER AT STA 1750 L14L.  REMOVED EXISTING DOUBLER IAW SRM 51-1-20D AND FOUND 2 INCH CRACK IN SKIN, CUT OUT DAMAGED AREA IAW SRM 53-02-01 FIG 7.  FABRICATED AND INSTALLED REPAIR FILLER, FINGER DOUBLERS AND DOUBLER IAW DWG 5772706-19, AND SRM 53-02-01-0 FIG 007.
